# SDR HALA9800024

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 267 - KOA - NOSEWHEEL WOULD NOT RETRACT AFTER TAKEOFF FROM KONA.  ALL SYSTEMS INDICATED NORMAL.  REMOVED AND REPLACED LOWER NOSE STRUT SEALS PER MM 32-21-2 METHOD 'B' ITEMS 1 THROUGH 20.  COMPLETED NOSE STRUT SEALS REPLACEMENT PER MM 32-21-02 STEPS 21 THROUGH 35.  OPERATIONAL CHECK AND LEAK CHECK OK.  GEAR SWING OK.  (M)
